# SDR CALA2011033000237

- Difficulty date: March 30, 2011
- Submitted: March 30, 2011
- Operation: Air carrier
- Aircraft: N62631
- Make and model: Boeing 737524
- Aircraft serial: 27535
- Aircraft time: 42,815 hours, 22,654 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Hinge Fitting
- Part number: 65C346701
- Condition: Cracked
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPORT TASK - L1 DOOR JAMB UPPER HINGE FITTING IS CRACKED.  REMOVED AND REPLACED L1 DOOR UPPER HINGE FITTING REF SRM 51-40- 02.
